Placas eritematoedematosas y dolorosas: un inusual efecto secundario por pemetrexed

@article{CastellanosGonzlez2015PlacasEY,
  title={Placas eritematoedematosas y dolorosas: un inusual efecto secundario por pemetrexed},
  author={Mar{\'i}a Castellanos-Gonz{\'a}lez and Javier Ballesteros Bargues},
  journal={Medicina Clinica},
  year={2015},
  volume={145},
  pages={372-373}
}

References

SHOWING 1-6 OF 6 REFERENCES
Asteatotic eczema (‘eczema craquelé’) with histopathological interface dermatitis: a new cutaneous reaction following pemetrexed
TLDR
Three patients with widespread asteatotic eczema with a similar rash occurring 5–7 days after introduction of pemetrexed are described, with the clinical appearance of AE and the histopathological features of a drug reaction with interface dermatitis.
Pemetrexed-induced cellulitis: A rare toxicity in non-small cell lung cancer treatment
TLDR
A patient with advanced non-small-cell lung cancer who experienced bilateral peripheral edema after pemetrexed administration is reported, which is generally a well-tolerated drug.
[Severe cutaneous toxicity after Pemetrexed as second line treatment for a refractory non small cell lung cancer].
TLDR
The appearance of skin lesions is an indication for careful follow-up for evidence of Lyell's syndrome for which intensive management is needed.
Dermatologic toxicity of chemotherapeutic agents.
TLDR
This review will focus on the cutaneous side effects of the newer classes of chemotherapy drugs, including targeted monoclonal antibody therapy and small molecule inhibitors.
Painful generalized erythematous patches: a severe and unusual cutaneous reaction to pemetrexed.